# SDR CHQA201100157

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 19,428 hours, 17,726 cycles
- Engine: Allsn AE3007A
- Engine time: 16,340 hours, 15,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT AFT EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INTERMITTENT.  MAINTENANCE REPLACED THE RIGHT EXTERNAL EMERGENCY LIGHT ASSEMBLY WITH NO FURTHER DEFECTS NOTED.
